# SDR DALA2022062404433

- Difficulty date: June 21, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 A.A. /AD CORROSION ON LH WING DRAG FITTING HOLES: #2 - 5 HRS, #3 - 5 HRS, #6 - 6 HRS AND #8 - 5 HRS BTW SKIN AND FITTING ( REFERENCE CARD). CORRECTIVE ACTION: SUMMARY OF NRC 00317: LH WING DRAG FITTING HOLES: #2, #3, #6 AND #8 SKIN AND FITTING WERE REPAIRED PER PRI 588312-14 REV 1 AND ER/A 588312-14AD REV. C SECTION V. (2287895)
